# SDR DALA2025041502943

- Difficulty date: April 10, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 14,489 hours, 6,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1006 DURING C PLUS MOD FOUND EMERGENCY PATH LIGHTS OUT AT 15ABC AND 16ABC. CORRECTIVE ACTION: PERFORMED BITE. FOUND 11WL EMERG BATT INOP. R/R 11WL BATT PER A321 AMM 33-51. EMERGENCY PATH LIGHT OPS NML. (6541996)
